# SDR GUUA04220701

- Difficulty date: April 22, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Aircraft time: 35,186 hours, 37,022 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPELP
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING ON CABIN FLOOR STRIP IN THE REAR ON AIRCRAFT NOT WORKING.  REPLACED INOPERATIVE LIGHTS IN CABIN FLOOR STRIP.
